MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM; ELECTRODE, ION BASED, ENZYMATIC, CREATININE

NOVA BIOMEDICAL CORPORATION NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM; ELECTRODE, ION BASED, ENZYMATIC, CREATININE
Model Number 43370
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No adverse event reported, investigation ongoing.
 
Event or Problem Description
Discrepant creatinine results using nova stat sensor compared to lab reference.Patient received wrong contrast as a result.

Brand Name
NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM
Common Device Name
ELECTRODE, ION BASED, ENZYMATIC, CREATININE
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect street
waltham MA 02454 3465
MDR Report Key8151907
Report Number1219029-2018-00009
Device Sequence Number18893145
Product Code CGL
UDI-Device Identifier10385480433706
UDI-Public10385480433706
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K171059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2019
Device Model Number43370
Device Lot Number4918192129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1